# SDR SWAA2024102954526

- Difficulty date: October 22, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RELATED TO BATTERY PACK M1695 FAIL TEST<[01] REMOVED; REPLACED AND PERFORMED GOOD INSTALLATION TEST OF M1695 EMERGENCY BATTERY PACK AND RELAMPED INOP BULBS IN LOCATOR L1188 AS DOCUMENTED ON ATTACHED STEPS.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
